# SDR REXA2013033100472

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 11,573 hours, 7,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK SPLICE FS 280 CORRODED.  REMOVED AND REPLACED FLIGHT DECK SPLICE AT FS 280 IAW CRJ900 SRM 51-42-06.
